Sebastian van Strien
Sebastian van Strien
Verified email at imperial.ac.uk - Homepage
Title
Cited by
Cited by
Year
One-dimensional dynamics
W De Melo, S Van Strien
Springer Science & Business Media, 2012
17922012
Wild Cantor attractors exist
H Bruin, G Keller, T Nowicki, S van Strien
Annals of mathematics, 97-130, 1996
163*1996
Julia-Fatou-Sullivan theory for real one-dimensional dynamics
M Martens, W Melo, S Strien
Acta Mathematica 168, 273-318, 1992
1401992
Local connectivity of the Julia set of real polynomials
G Levin, S van Strien
Annals of mathematics, 471-541, 1998
1311998
Decay of correlations in one-dimensional dynamics
H Bruin, S Luzzatto, S Van Strien
Annales scientifiques de l'Ecole normale supérieure 36 (4), 621-646, 2003
1172003
Real bounds, ergodicity and negative Schwarzian for multimodal maps
S Van Strien, E Vargas
Journal of the American Mathematical Society 17 (4), 749-782, 2004
1052004
Rigidity for real polynomials
O Kozlovski, W Shen, S van Strien
Annals of Mathematics, 749-841, 2007
98*2007
Structures in dynamics: finite dimensional deterministic studies
HW Broer, F Dumortier, SJ Van Strien, F Takens
Elsevier, 1991
971991
A structure theorem in one dimensional dynamics
W de Melo, S van Strien
Annals of mathematics 129 (3), 519-546, 1989
921989
Density of hyperbolicity in dimension one
O Kozlovski, W Shen, S van Strien
Annals of mathematics, 145-182, 2007
862007
Invariant measures exist under a summability condition for unimodal maps
T Nowicki, S van Strien
Inventiones mathematicae 105 (1), 123-136, 1991
821991
On the bifurcations creating horseshoes
SJ Van Strien
Dynamical Systems and Turbulence, Warwick 1980, 316-351, 1981
751981
Center manifolds are notC
SJ van Strien
Mathematische Zeitschrift 166 (2), 143-145, 1979
711979
Local connectivity and quasi-conformal rigidity of non-renormalizable polynomials
O Kozlovski, S van Strien
Proceedings of the London Mathematical Society 99 (2), 275-296, 2009
692009
Stochastic and spatial structures of dynamical systems
SJ van Strien, SM Verduyn Lunel
AmsterdamNorth-Holland, 1996
671996
Hyperbolicity and invariant measures for generalC2 interval maps satisfying the Misiurewicz condition
S van Strien
Communications in mathematical physics 128 (3), 437-495, 1990
631990
Large derivatives, backward contraction and invariant densities for interval maps
H Bruin, J Rivera-Letelier, W Shen, S Van Strien
Inventiones mathematicae 172 (3), 509-533, 2008
602008
The periodic orbit structure of orientation preserving diffeomorphisms on D2 with topological entropy zero
JM Gambaudo, S Van Strien, C Tresser
Annales de l'IHP Physique théorique 50 (3), 335-356, 1989
511989
Diffeomorphisms on surfaces with a finite number of moduli
W de Melo, SJ van Strien
Ergodic Theory and Dynamical Systems 7 (3), 415-462, 1987
481987
Structures in Dynamics Studies in Mathematical Physics, vol. 2
HW Broer, F Dumortier, SJ van Strien, F Takens
Elsevier Science Publishing Company, North-Holland, 1991
461991
The system can't perform the operation now. Try again later.
Articles 1–20